American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W35) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. Varagnolo and E. Vasserot. Double affine Hecke algebras at roots of unity. Represent. Theory 14 (2010) 510-600. MR 2672950.
Abstract, references, and article information   
View Article: PDF

[2] Stephen Doty. Presenting generalized $q$-Schur algebras. Represent. Theory 7 (2003) 196-213. MR 1990659.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1